# SDR R61A2024031000102

- Difficulty date: February 25, 2024
- Submitted: March 10, 2024
- Operation: Air carrier
- Aircraft: N860RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000084
- Aircraft time: 39,052 hours, 26,394 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 17085089401
- Condition: Corroded
- Location: Access Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF III WASTE ACCESS DOOR PANEL HINGE ASSY FOUND CORRODED. CF III WASTE ACCESS DOOR HINGE ASSY REPLACED AND INSTALLED IAW SRM 51-40-08.
